# SDR 9515722204

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flanges
- Condition: Corroded
- Location: Nr 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON PANEL NR 1104 CUTOUT FLANGES, LBL 5 RBL 9.  REPAIRED PER EA 22-99245.
